# SDR NSVA2011154

- Difficulty date: June 30, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N34NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4340
- Aircraft time: 1,180 hours, 1,091 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 697076004
- Part serial: 786
- Condition: Leaking
- Location: Feathering Sys
- Part time: 1,180 hours, 1,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A CHECK FOUND BOLT BACKED OUT FROM THE FILTER COVER.  O-RING DISPLACED LEAKING OIL. (NO SAFETY WIRE ON BOLTS).  REPLACED FEATHERING PUMP.
